I had Belotero superficially injected under my eyes four days ago. I left the office with a "pillow" under one eye and a bag under the other. I had the same amount deeply injected in the past with no bags. This doctor insisted fillers under the eyes had to be injected superficially. The bags haven't improved any the past four days though the area is no longer sore. What should I know before dissolving it to prevent further complications?
Are under eye bags likely to go away soon or should filler be dissolved? Was doctor wrong to inject superficially? (photo)
Doctor Answers (2)
Belotero, under eyes
I would recommend waiting 2-3 weeks to allow swelling to subside prior to making any decisions to use a hyaluronidase product to dissolve the material.
Belotero for under eye area
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.